Journal of Symbolic Logic

Review: Jaakko Hintikka, The Principles of Mathematics Revisited

Harold Hodes

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 63, Issue 4 (1998), 1615-1623.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745661

JSTOR
links.jstor.org

Citation

Hodes, Harold. Review: Jaakko Hintikka, The Principles of Mathematics Revisited. J. Symbolic Logic 63 (1998), no. 4, 1615--1623. https://projecteuclid.org/euclid.jsl/1183745661


Export citation